Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

I am gaining weight after taking thyroxin

i am 29 years old man from Maldives. I have done a surgery to remove total thyoid from KIMS hospital in trivandrum and i am taking two tablets of thyroxin 100mg. now i feel weight gain dramatically i cannot even control so that i am getting fat. My question is that can i use some medicines like Gynexin to loose my weight?
Asked On : Fri, 11 Mar 2011
Answers:  1 Views:  248
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ayurveda Specialist 's  Response
Dear fadde
welcome to heathcaremagic
Symptoms of low thyroid levels include fatigue, muscle aches, constipation, dry skin, weight gain, slow heart rate, sensitivity to cold or dry, brittle hair that tends to fall out easily. These symptoms should disappear as your body adjusts to the medication. If they persist or become bothersome, inform your doctor. Symptoms of high thyroid levels include headache, chest pain, increased pulse rate, rapid or irregular heartbeat, shortness of breath, trembling, sweating, diarrhea, weight loss.
THYROXINE must not be used to treat obesity because serious, even life-threatening, effects could occur.
Please consult your doctor for details
Answered: Sat, 12 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor